Some theorems on the explicit evaluations of singular moduli

Downloads

Downloads per month over past year

Sushan Bairy, K. (2009) Some theorems on the explicit evaluations of singular moduli. General Mathematics, 17 (1). pp. 71-87. ISSN 1221-5023

[img]
Preview
Text
bairy.pdf - Published Version

Download (160kB) | Preview
Official URL: https://scholar.google.co.in/scholar?q=Some+theore...

Abstract

At scattered places in his notebooks, Ramanujan recorded some theorems for calculating singular moduli and also recorded several values of singular moduli. In this paper, we establish several general theorems for the explicit evaluations of singular moduli. we also obtain some values of class invariants and singular moduli.

Item Type: Article
Uncontrolled Keywords: Singular Moduli, Modular equation, Class invariant.
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Ms. Sathyavathi N
Date Deposited: 22 Oct 2016 08:40
Last Modified: 22 Oct 2016 08:40
URI: http://eprints-bangaloreuniversity.in/id/eprint/6183

Actions (login required)

View Item View Item